MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/18/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporter institution phone number: (b)(6).
 
Event or Problem Description
It was reported a patient incident occurred, resulting in death.The user indicated the alarms for ventricular tachycardia and ventricular fibrillation were missing, which resulted in a delay in care.No other clinical information or medical intervention was provided.
 
Additional Manufacturer Narrative
A philips field specialist (fs) went onsite to evaluate the device and pull the logs to be further evaluated by a philips product support engineer (pse).The fs troubleshot the device and there were no issues present.The fs tested the device, and it passed performance verification testing (pvt) working to specification.The philips pse evaluated the logs provided by the customer and concluded the following.According to the information in the email and product incident malfunction report (pimr), the event was at ~11pm on the 18th oct.When looking to the audit logs (b)(4), it is clearly visible that there have been several red alarms coming from the mx40 (c1tele1) which have been announced at the central.Red asystole, red ventricular tachycardia, as well as red ventricular fibrillation/tachycardia alarms have been reported during the time of event but also much earlier.Alarms were silenced at central station; therefore, a user most likely was aware of the alarms.The device worked to specification.No further investigation or action is warranted at this time.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20698451
Report Number1218950-2024-00809
Device Sequence Number19778963
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public(01)00884838104594(10)4.0.1.0
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR
Patient SexMale
Patient Weight94 KG